Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 6:35 AM MDT for 5 counties in Nebraska. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 6:35 AM MDT (12:35 UTC)
- Expired
- Jun 5, 2008, 7:30 AM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Chase County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:42 AM MDT | HAIL 1.75 | 18 Nw Hayes Center, NE | HEAVY RAIN WAS ALSO REPORTED. |
| Jun 5, 7:02 AM MDT | HAIL 2.75 | 2 S Wallace, NE | GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT. |
| Jun 5, 7:07 AM MDT | HAIL 1.75 | Wallace, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:33 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 051236
SVRLBF
NEC029-085-101-111-135-051330-
/O.NEW.KLBF.SV.W.0124.080605T1235Z-080605T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
735 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 830 AM CDT 730 AM MDT
* AT 634 AM MDT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
MADRID TO 8 MILES SOUTH OF GRAINTON TO 17 MILES SOUTH OF
GRAINTON...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
GRANT TO 21 MILES NORTHEAST OF IMPERIAL TO 12 MILES WEST OF
HAYES CENTER...AND MOVING NORTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MADRID BY 645 AM MDT...
GRAINTON AND ELSIE BY 655 AM MDT...
WALLACE BY 805 AM CDT...
DICKENS BY 825 AM CDT...
8 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA BY 830
AM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND GOLF
BALL SIZED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4071 10171 4106 10136 4121 10117 4076 10069
4042 10136 4056 10145
TIME...MOT...LOC 1235Z 219DEG 22KT 4076 10154 4072 10134
4058 10123
$$
BUTTLER4 follow-up statements
000
WWUS53 KLBF 051254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 AM CDT THU JUN 5 2008
NEC029-085-101-111-135-051330-
/O.CON.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
LINCOLN NE-PERKINS NE-HAYES NE-CHASE NE-KEITH NE-
753 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
730 AM MDT FOR SOUTHEASTERN KEITH...NORTHEASTERN
CHASE...NORTHWESTERN HAYES...EASTERN PERKINS AND SOUTHWESTERN LINCOLN
COUNTIES...
AT 648 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR GRAINTON...OR
21 MILES NORTHWEST OF HAYES CENTER...MOVING NORTHEAST AT 39 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WALLACE AND HIGHWAY 25 MILE MARKER 60 BY 800 AM CDT...
8 MILES NORTHWEST OF DICKENS BY 810 AM CDT...
HIGHWAY 25 MILE MARKER 90 BY 815 AM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4071 10171 4106 10136 4121 10117 4076 10069
4042 10136 4056 10145
TIME...MOT...LOC 1253Z 220DEG 34KT 4078 10124
$$
BUTTLER000
WWUS53 KLBF 051302
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
803 AM CDT THU JUN 5 2008
NEC029-051313-
/O.CAN.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
CHASE NE-
703 AM MDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
THURSDAY MORNING FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4074 10131 4071 10171 4106 10136 4121 10117
4076 10069 4051 10119
TIME...MOT...LOC 1303Z 222DEG 36KT 4085 10110
$$
NEC085-101-111-135-051330-
/O.CON.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
803 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM
CDT/730 AM MDT/ FOR SOUTHEASTERN KEITH...NORTH CENTRAL HAYES...
EASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES...
AT 757 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR HIGHWAY 25
MILE MARKER 60...OR 22 MILES NORTH OF HAYES CENTER...MOVING NORTHEAST
AT 41 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHEAST OF HIGHWAY 25 MILE MARKER 90 BY 810 AM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4074 10131 4071 10171 4106 10136 4121 10117
4076 10069 4051 10119
TIME...MOT...LOC 1303Z 222DEG 36KT 4085 10110
$$
BUTTLER000
WWUS53 KLBF 051308
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CDT THU JUN 5 2008
NEC085-051317-
/O.CAN.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
HAYES NE-
807 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HAYES COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4074 10131 4071 10171 4106 10136 4121 10117
4076 10069 4070 10083
TIME...MOT...LOC 1307Z 220DEG 34KT 4087 10105
$$
NEC101-111-135-051330-
/O.CON.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
LINCOLN NE-PERKINS NE-KEITH NE-
807 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM
CDT/730 AM MDT/ FOR SOUTHEASTERN KEITH...EASTERN PERKINS AND
SOUTHWESTERN LINCOLN COUNTIES...
AT 802 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED. THIS STORM WAS
LOCATED NEAR WALLACE...OR 23 MILES NORTH OF HAYES CENTER...MOVING
NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY
25 MILE MARKER 90...WELLFLEET...INTERSTATE 80 MILE MARKER 150...
HIGHWAY 83 MILE MARKER 60...SUTHERLAND RESERVOIR STATE RECREATION
AREA AND SUTHERLAND
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZED HAIL IN
WALLACE AND BASEBALL SIZE HAIL 2 MILES SOUTH OF WALLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4074 10131 4071 10171 4106 10136 4121 10117
4076 10069 4070 10083
TIME...MOT...LOC 1307Z 220DEG 34KT 4087 10105
$$
BUTTLER000
WWUS53 KLBF 051315
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 AM CDT THU JUN 5 2008
NEC101-111-135-051330-
/O.CON.KLBF.SV.W.0124.000000T0000Z-080605T1330Z/
LINCOLN NE-PERKINS NE-KEITH NE-
814 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM
CDT/730 AM MDT/ FOR SOUTHEASTERN KEITH...EASTERN PERKINS AND
SOUTHWESTERN LINCOLN COUNTIES...
AT 811 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS
LOCATED NEAR DICKENS...OR 23 MILES SOUTHWEST OF NORTH PLATTE...MOVING
NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY
25 MILE MARKER 90...HIGHWAY 83 MILE MARKER 60...INTERSTATE 80 MILE
MARKER 150...SUTHERLAND RESERVOIR STATE RECREATION AREA AND
SUTHERLAND
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO 2.5 INCHES IN DIAMETER HAS BEEN REPORTED 2 MILES SOUTH
OF WALLACE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT
THURSDAY/1100 AM MDT THURSDAY MORNING/ FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4074 10131 4071 10171 4106 10136 4121 10117
4076 10069 4070 10083
TIME...MOT...LOC 1314Z 212DEG 31KT 4088 10100
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:54 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 5, 2:54 AM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 3:28 AM MDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 AM CDT THU JUN 5 2008 /328 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS EAST OF HIGHWAY 83 FROM VALENTINE TO MAYWOOD. WEST OF THIS LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST. A STRONG UPPER LEVEL TROF OF LOW PRESSURE WILL LIFT EAST OF THE SOUTHERN ROCKIES THIS AFTERNOON. AS THIS FEATURE APPROACHES WESTERN SECTIONS OF THE OUTLOOK AREA...IT WILL ENCOUNTER A VERY MOIST UNSTABLE AIRMASS. EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL RESULT WITH STORMS RAPIDLY BECOMING SEVERE. LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREAT WEST OF HIGHWAY 83. EAST OF HIGHWAY 83...DEEP MIXED LAYER SHEAR...WILL RESULT IN SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND TORNADOES...SOME OF WHICH MAY BE LONG TRACKED IN NATURE. AFTER SUNSET...THE SEVERE WEATHER THREAT WILL SHIFT FROM LARGE HAIL AND TORNADOES...TO HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN...CENTRAL AND NORTHEASTERN AREAS OF THE OUTLOOK AREA...AS A GOOD POTENTIAL EXISTS FOR HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED ON FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE PREPARED FOR ACTIVATION TODAY AND THIS EVENING...AS A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BUTTLER
In the hours before
Local storm report, Jun 5, 6:20 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:20 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 6:24 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 6:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 6:45 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 7:00 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 7:24 PM MDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 7:28 PM MDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 7:46 PM MDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 7:58 PM MDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 8:01 PM MDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 8:29 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 8:35 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 4, 11:27 PM MDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 5:20 AM MDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 5:51 AM MDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 5:59 AM MDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:14 AM MDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 7:24 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 8:35 AM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 8:35 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 8:56 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 9:31 AM MDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 9:46 AM MDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 9:49 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 11:14 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 12:34 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 12:39 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 12:48 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 1:14 PM MDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 1:29 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 1:38 PM MDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 2:03 PM MDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 2:06 PM MDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 2:39 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 2:44 PM MDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 3:17 PM MDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 3:31 PM MDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 4:03 PM MDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 4:08 PM MDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 4:15 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.